Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pain in arm and forearm after a intramuscular injection

one month ago i was given intramuscular injection from that day i am suffering from throbbing radiating pain in my left arm. after administration of injection there was numbness which was later reliefed but still there is pain in my left arm and forearm now what is the diagnosis?
Asked On : Tue, 3 May 2011
Answers:  1 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear.intramuscular injection is a blind procedure.At times when the near by nerve gets irritated due to the medicines which was injected or needle it self this can happen.Please speak to your doctor who will give some medicines for this and you will b fine.bye.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor